The tails of two myosins

Machesky, L. M. (2000) The tails of two myosins. Journal of Cell Biology, 148(2), pp. 219-221. (doi: 10.1083/jcb.148.2.219) (PMID:10648552) (PMCID:PMC2174283)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Machesky, Professor Laura
Authors: Machesky, L. M.
College/School:College of Medical Veterinary and Life Sciences > Institute of Cancer Sciences
Journal Name:Journal of Cell Biology
Publisher:Rockefeller University Press
ISSN:0021-9525
ISSN (Online):1540-8140

University Staff: Request a correction | Enlighten Editors: Update this record